In this paper, we study surfaces of revolution without parabolic points in the 3-dimensional Lorentz-Minkowski space whose Gauss map N satisfies the condition ΔIIN = AN, where ΔII is the Laplace operator with respect to the second fundamental form and A is a real 3 × 3 matrix. More precisely we prove that such surfaces are either pseudo-Riemannian spheres S21 or pseudohyperbolic spaces H20.
"On the Gauss map of surfaces of revolution in the three-dimensional Minkowski space." Tsukuba J. Math. 36 (2) 193 - 215, December 2012. https://doi.org/10.21099/tkbjm/1358776999